# SDR DALA13067380181

- Difficulty date: December 3, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 99,687 hours, 14,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL NICK IN FUSELAGE SKIN AT BS 1197, STRINGER 39R.  BLENDED NICK AND RESTORED FINISH, OK FOR SERVICE IAW SRM 53-00-01.
